advertisement
Question
Posted by: Christine | 2005/12/08

Injection!

I had the injection at end of October. I missed my period and it only came a month later but now I have been on my period for two weeks and it is excessive. Should I worry or see someone?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is often a side effect of the injection. It often settles with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement